Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 04:59:30 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631532
  • Total Topics: 47803
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 145
Total: 149

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can I start Atripla while running a fever for a week?  (Read 845 times)

0 Members and 1 Guest are viewing this topic.

Offline gaynpositive

  • Member
  • Posts: 25
Can I start Atripla while running a fever for a week?
« on: November 23, 2012, 11:30:19 AM »
Hi guys,
i was just about to start my Atripla on the 16th of November when i started running a fever. Thinking that I should let the fever take its course and then start Atripla coz i did not want to deal with both the fever and Atripla side effects side by side, I did not start it.

Today is 23rd, one whole week and my fever is not letting go. Sometimes its as high as 102.5, sometimes it does get back to normal for many hours in a row. I dont feel tired, fatigued or any muscle weakness or headaches or anything else with the fever. In fact, for the last two days, I have been doin office work for a couple of hours without any issue and today i did a whole bunch of laundry again without any issues. I am taking usual paracetamol 500 mg four times a day along with an antibiotic Azithromycin to take care of my throat infection which i also have.

Now i am a bit scared. I checked on the Internet and i dont have symptoms of malaria, dengue or typhoid. Is this HIV fever? Should i start my Atripla right away?. My HIV doctor is away and I cant reach him. Should I go to a GP to get me checked? M so screwed right now! The only convincing reason I gave myself to start ART now is to be away from the hospital and here i am, who knows, on the way to hospital.

Please advise immediately.

Thanks as always  for being a wonderful support!
GnP

Offline gadawg1979

  • Member
  • Posts: 141
Re: Can I start Atripla while running a fever for a week?
« Reply #1 on: December 10, 2012, 12:37:41 AM »
I would start the Atripla.  If you have a fever there is infection and that consumes white blood cells that we cannot afford to lose.  The Atripla helps your body fight HIV and make more white blood cells.
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: Can I start Atripla while running a fever for a week?
« Reply #2 on: December 10, 2012, 12:43:41 AM »
Regardless whether you decide to start meds or not, I would certainly call my GP if I ran a fever for a week.

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline gaynpositive

  • Member
  • Posts: 25
Re: Can I start Atripla while running a fever for a week?
« Reply #3 on: December 11, 2012, 09:41:03 AM »
Thanks guys for your replies. I started Atripla on December 1st :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.